This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.
Tramadol is a very fully drug...but, for simplicity sake, think of it as an antidepressant and opiate combined. Add with that the risk of seizures, and you'll be fighting withdrawal from a drug with a ton more withdrawal symptoms. Best just to bite the bullet and wrestle with the demon you brought...and, not start a fight with a new one.
Agree with GA Guy and Sarah...I tried CT last week while having to work (I had no choice) and it was the worst I ever felt in my entire life...My good friend GA guy helped me tremendously...I had some benzos which helped and I'd take a mild vic 2x day to ease the shakes and other symptoms..I finally have a refill and am starting a taper plan...the pills are safely in the hands of my wife who has been a tremendous suppor to me...
And I agree with Sarah....it is definitely evil...and the doctors don't warn you of it's addictive properties.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.